Mathematical Notes

, Volume 71, Issue 5, pp 717–720

Relative Stability of Extremal Random Functions

  • I. K. Matsak
Article

DOI: 10.1023/A:1015800324311

Cite this article as:
Matsak, I.K. Mathematical Notes (2002) 71: 717. doi:10.1023/A:1015800324311
relative stability of random functionsextremal random functionbounded normally distributed random functionBanach lattice

Copyright information

© Plenum Publishing Corporation 2002

Authors and Affiliations

  • I. K. Matsak
    • 1
  1. 1.Kiev